# SDR AALA202307052044

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 92,710 hours, 11,788 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 177W31038
- Condition: Delaminated
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: VERTICAL STABILIZER RIGHT SIDE FORWARD BOX #3 PANEL HAS DELAMINATION AT STABILIZER STATION 2110.  REPAIRED PANEL PER SRM 55-30-01-2R.
